# SDR O2GA2020102190901

- Difficulty date: October 14, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 16,139 hours, 10,087 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 99145104
- Part serial: A0296
- Condition: Intermittent
- Location: Te Flaps
- Part time: 2,200 hours, 1,442 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF DURING CLIMB "FLAPS FAIL" CAS MESSAGE RECEIVED.  FLAPS AT '0*' AND SLATS RETRACTED.  WOULD NOT RESET.  EMERGENCY DECLARED AND DIVERTED TO KMEM.  FOLLOWED CHECKLIST AND LANDED WITH FLAPS AT '0*'.  MAINTENANCE REPLACED THE LEFT FLAP RESOLVER (POSITION SENSOR).  GROUND OPERATIONAL CHECK COMPLIED WITH.  NO DEFECTS NOTED.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
